# SDR AALA20050090

- Difficulty date: February 6, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - CEILING MOUNTED EMERGENCY EXIT LIGHT AT SEAT 3G INOPERATIVE.  RESEATED CONNECTOR ON LIGHT ASSEMBLY FOR CEILING MOUNTED EMERGENY EXIT LIGHT AT SEAT 3G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
